# SDR SWIA200414092

- Difficulty date: November 14, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 10,524 hours, 8,268 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4398
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 3,977 hours, 3,062 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERON INBOARD PCU POSITION FAIL.  REMOVED AND REPLACED LEFT SPOILERON INBOARD PCU IAW 27-62-01.  OPERATIONAL CHECK GOOD.
